# SDR DHL2008765031

- Difficulty date: January 17, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CRACK INDICATION ON PREVIOUS REPAIR OF NR 3 SLAT OUTBOARD ACTUATOR SUPPORT RIB.  REMOVED NR 3 SLAT ACCESS PANEL IAW SRM 51-30-2.  REMOVED CRACKED RIB IAW SRM 51-30-2.  LOCATED AND DRILLED NEW RIB IAW SRM 51-30-5.  INSTALLED NEW RIB IAW SRM 51-30-2.  REINSTALLED ACCESS PANELS AT NR 3 SLAT IAW SRM 51-30-2.
